Alert archive / Ohio / Tornado Warnings in 2025

Tornado Warning 9, NWS Charleston, WV

April 3, 20254 counties in Ohio; Mason County, West Virginia

NWS Charleston, WV issued this tornado warning at Apr 3, 2025, 4:21 AM EDT for 4 counties in Ohio; Mason County, West Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 4:21 AM EDT (08:21 UTC)
Expired
Apr 3, 2025, 4:45 AM EDT
In force
24 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Mason County, WV

The radar

The Charleston,WV radar (KRLX), 91 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:56 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

058 
WFUS51 KRLX 030821
TORRLX
OHC053-079-087-105-WVC053-030845-
/O.NEW.KRLX.TO.W.0009.250403T0821Z-250403T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
421 AM EDT Thu Apr 3 2025

The National Weather Service in Charleston West Virginia has issued a

* Tornado Warning for...
  Northwestern Meigs County in southeastern Ohio...
  Gallia County in southeastern Ohio...
  Southeastern Jackson County in southeastern Ohio...
  North central Lawrence County in southeastern Ohio...
  Northwestern Mason County in western West Virginia...

* Until 445 AM EDT.

* At 421 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near South Webster, or 9 miles south of Oak Hill,
  moving northeast at 70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rio Grande and Oak Hill around 425 AM EDT.
  Gallipolis around 435 AM EDT.
  Point Pleasant around 440 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Gallia, Vinton, Lakin, Adamsville, Waterloo, Vernon, Cheshire, Salem
Center, Gage, and Pedro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3875 8270 3875 8266 3885 8265 3885 8267
      3903 8237 3903 8232 3906 8232 3916 8215
      3884 8204 3862 8267 3869 8270
TIME...MOT...LOC 0821Z 239DEG 60KT 3877 8262 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JP
2 follow-up statements
293 
WWUS51 KRLX 030834
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
434 AM EDT Thu Apr 3 2025

OHC087-030843-
/O.CAN.KRLX.TO.W.0009.000000T0000Z-250403T0845Z/
Lawrence OH-
434 AM EDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTH CENTRAL LAWRENCE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
southeastern Ohio...and western West Virginia.

&&

LAT...LON 3875 8242 3891 8252 3903 8232 3914 8214
      3888 8205
TIME...MOT...LOC 0833Z 239DEG 60KT 3888 8238 

$$

OHC053-079-105-WVC053-030845-
/O.CON.KRLX.TO.W.0009.000000T0000Z-250403T0845Z/
Meigs OH-Gallia OH-Jackson OH-Mason WV-
434 AM EDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
NORTHWESTERN MEIGS...NORTHERN GALLIA...SOUTHEASTERN JACKSON AND
NORTHWESTERN MASON COUNTIES...

At 433 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Rio Grande, moving northeast at 70 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Rutland, Point Pleasant, and Gallipolis around 440 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Cheshire, Vinton, Salem Center, Harrisonville, Lakin, Gage,
Adamsville, Dexter, Centerpoint, and Kyger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3875 8242 3891 8252 3903 8232 3914 8214
      3888 8205
TIME...MOT...LOC 0833Z 239DEG 60KT 3888 8238 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JP
135 
WWUS51 KRLX 030844
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
444 AM EDT Thu Apr 3 2025

OHC053-079-105-WVC053-030854-
/O.EXP.KRLX.TO.W.0009.000000T0000Z-250403T0845Z/
Meigs OH-Gallia OH-Jackson OH-Mason WV-
444 AM EDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTHWESTERN MEIGS...NORTHERN GALLIA...
SOUTHEASTERN JACKSON AND NORTHWESTERN MASON COUNTIES WILL EXPIRE AT
445 AM EDT...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
southeastern Ohio...and western West Virginia.

&&

LAT...LON 3875 8242 3891 8252 3903 8232 3914 8214
      3888 8205
TIME...MOT...LOC 0844Z 239DEG 60KT 3895 8222 

$$

JP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Apr 3, 4:06 AM EDT, 15 minutes earlier.

Area forecast discussion, Apr 3, 4:06 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
406 AM EDT Thu Apr 3 2025

.SYNOPSIS...
A system serves up showers and thunderstorms at times through
the weekend, with flooding increasingly likely for the Mid-Ohio
Valley region.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1235 AM Thursday...

Showers and thunderstorms associated with a cold front will push
into our area early this morning. A low level jet (currently 60
knots at 3000 feet near Charleston) will keep very strong winds
just off the surface this morning. There is concern that these
storms could mix these winds to the ground and produce damaging
wind gusts. Model soundings also show helicity values of 800 to
900 as the line hits our western counties with shear values of
50 to 60. Therefore, tornados are also a possibility. With
effective CAPE of 500 to 1000 in this area as well, some large
hail is possible.

The cold front will then stall over eastern Kentucky and West
Virginia today and tonight. Heating south of the front should
once again create conditions favorable for severe weather this
afternoon. The threat of flash flooding also increases. A couple
of meso models are showing some heavy precipitation getting into
northeastern West Virginia, although the majority are not. This
does lead to concerns that the Flood Watch may need to be
extended across the rest of northern West Virginia, but will
hold off for now until models are in better agreement.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 405 AM Thursday...

Active weather continues in the short term with additional chances
for showers and thunderstorms associated with a stationary boundary
across the Ohio Valley. The boundary will likely be situated
somewhere along the Ohio River early Friday before lifting northward
as a warm front, shifting more warm and moist air back into the
southern half of our area. This will provide the focus for renewed
chances of showers and thunderstorms through the weekend, with the
heaviest axis of precipitation for our area across NE KY, SE OH, and
far western WV.

There will be the potential for a few of the thunderstorms Friday
and Friday night to be strong to severe, highly dependent on the
front location and the amount of instability that can be realized
given substantial antecedent precipitation and cloud cover. There is
a slightly better chance for some severe weather across a the
western two-thirds of the area Saturday, where a bit more
instability can be realized, pending once again the location of the
frontal boundary and how the previous day plays out as each day is
highly dependent on mesoscale features that won't be resolved until
the near term. Nonetheless, heavy rain can be expected with the
activity through the weekend, leading to potential for flooding
across mainly western WV, SE OH, and NE KY. The stalled boundary
should finally be kicked eastward thanks to an upper level shortwave
that will swing southeast across the region Sunday, putting an end
to the continuous stream of moisture. After the frontal passage,
much cooler and drier conditions are expected into early next
week.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 405 AM Thursday...

As the deep upper level trough shifts across the region, colder
temperatures are expected early in the week, with a slow warming
trend after Tuesday. Some scattered showers and even snow is
possible through early Tuesday and again late Wednesday as another
system approaches from the west. No snow accumulations expected at
this time.

Runoff as a result of persistent rainfall this weekend may also
persist in area creeks, streams, and rivers leading to a continued
possibility of flooding even after most precipitation comes to an
end early next week.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
As of 145 AM Thursday...

Showers and thunderstorms associated with a cold front will push
into our area early this morning, creating brief IFR conditions.
A low level jet (currently 60 knots at 3000 feet near
Charleston) will keep very strong winds just off the surface
this morning. There is concern that these storms could mix these
winds to the ground and produce damaging wind gusts. Tornados
and large hail are also possible. Behind the line, some rain
will create MVFR conditions for an hour or two. The line should
weaken some as it pushes eastward into West Virginia.

The cold front will stall over the area today and tonight. This
will create some MVFR clouds north of the front, with some areas
dropping to IFR tonight. Generally VFR clouds can be expected south
of the front. However, showers and thunderstorms at times will
create brief IFR conditions. Some thunderstorms this afternoon
south of the cold front could become severe.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...

FORECAST CONFIDENCE: Medium this morning, then low.

ALTERNATE SCENARIOS: Timing and intensity of restrictions with
showers and thunderstorms could vary. The location of the front
stalling could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    THU 04/03/25
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EDT 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  H    H    H    H    H    H    L    H    H    H    H    H
HTS CONSISTENCY  M    M    M    H    H    M    M    H    M    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    H
PKB CONSISTENCY  M    M    M    H    H    H    H    H    M    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 06Z FRIDAY...
IFR conditions possible in showers and thunderstorms Thursday
night through Sunday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday morning for WVZ005>011-014-017-019.
OH...Flood Watch through Sunday morning for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through Sunday morning for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...RPY/SL
NEAR TERM...RPY
SHORT TERM...28
LONG TERM...28
AVIATION...RPY
Hazardous weather outlook, Apr 3, 3:42 AM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
342 AM EDT Thu Apr 3 2025

VAZ003-004-WVZ032>034-039-040-515>526-040745-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
342 AM EDT Thu Apr 3 2025

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central, northeast, northern, southeast and southern
West Virginia.

.DAY ONE...Today and Tonight.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Multiple rounds of showers and thunderstorms Friday through Sunday
may lead to minor flooding issues.

Strong to severe thunderstorms are possible again Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ013-015-016-018-020-024>031-040745-
Lincoln-Kanawha-Roane-Calhoun-Doddridge-Mingo-Logan-Boone-Clay-
Braxton-Gilmer-Lewis-Harrison-
342 AM EDT Thu Apr 3 2025

...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

This Hazardous Weather Outlook is for portions of central, northern
and southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Multiple rounds of showers and thunderstorms Friday through Sunday
may lead to minor flooding issues.

Strong to severe thunderstorms are possible again Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019-
040745-
Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Putnam-Wirt-Ritchie-
342 AM EDT Thu Apr 3 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 2 AM EDT THURSDAY THROUGH
SUNDAY MORNING...
...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central, northern, southern and western West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Flood Watch.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms are possible again Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Apr 2, 11:00 PM EDT, 5 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1100 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Non-Tstm Wnd Gst 2 WSW Sophia            37.70N 81.29W
04/02/2025  M49 MPH          Raleigh            WV   Mesonet

            Mesonet station TMMW2 Tams Mountain.

1250 PM     Non-Tstm Wnd Gst 6 E Ravenswood          38.96N 81.64W
04/02/2025  M48 MPH          Jackson            WV   Mesonet

            Mesonet station DRFW2 Drift Run.

0239 PM     Non-Tstm Wnd Gst 2 S Ceredo              38.37N 82.55W
04/02/2025  M47 MPH          Wayne              WV   ASOS

            ASOS station KHTS Huntington Airport.

1237 PM     Non-Tstm Wnd Gst 3 S Elkins              38.88N 79.85W
04/02/2025  M45 MPH          Randolph           WV   ASOS

            ASOS station KEKN Elkins Airport.

0516 PM     Non-Tstm Wnd Gst 3 SSW South Charleston  38.31N 81.72W
04/02/2025  M45 MPH          Kanawha            WV   Mesonet

            Mesonet station RLXW2 Wfo Charleston.

0350 PM     Non-Tstm Wnd Gst 2 WNW Cannonsburg       38.40N 82.74W
04/02/2025  M44 MPH          Boyd               KY   Mesonet

            Mesonet station GW3636 Boyd Co EOC.

0725 PM     Non-Tstm Wnd Gst 1 NNE Snowshoe          38.42N 79.99W
04/02/2025  M42 MPH          Pocahontas         WV   Mesonet

            Mesonet station GW1472 Snowshoe.

0210 PM     Non-Tstm Wnd Gst 4 SSE Williamstown      39.35N 81.42W
04/02/2025  M40 MPH          Wood               WV   ASOS

            ASOS station KPKB Parkersburg Airport.

0245 PM     Non-Tstm Wnd Gst 3 NW Beech Fork State P 38.33N 82.46W
04/02/2025  M40 MPH          Wayne              WV   Mesonet

            Mesonet station GW1263 WAYNE.

&&
Local storm report, Apr 3, 4:10 AM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
410 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     Tstm Wnd Dmg     Junction City           39.72N 82.30W
04/03/2025                   Perry              OH   Public

            Multiple trees and power lines down around
            Junction City. Time estimated based on
            radar.

&&

JRM
Local storm report, Apr 3, 4:12 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
412 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     Tstm Wnd Dmg     New Lexington           39.72N 82.21W
04/03/2025                   Perry              OH   Public

            Trees down on houses in the New Lexington
            area. Substantial power outages to much of
            Perry County.

&&

JRM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:16 AM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Vinton44 min
Apr 3, 2:32 AM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Jackson, Lawrence, Meigs, Vinton43 min
Apr 3, 2:48 AM EDTTornado WarningRLXJackson27 min
Apr 3, 2:55 AM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Washington35 min
Apr 3, 3:05 AM EDTTornado WarningRLXAthens, Gallia, Jackson, Meigs, Vinton25 min
Apr 3, 3:06 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence39 min
Apr 3, 3:09 AM EDTSevere Thunderstorm Warning Considerable damage threatRLXAthens, Gallia, Jackson, Lawrence, Meigs, Vinton and 1 more36 min
Apr 3, 3:16 AM EDTTornado WarningRLXGallia, Jackson, Meigs29 min
Apr 3, 3:16 AM EDTTornado WarningRLXGallia, Lawrence29 min
Apr 3, 3:28 AM EDTSevere Thunderstorm WarningRLXMorgan, Washington47 min
Apr 3, 3:37 AM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Meigs, Washington23 min
Apr 3, 3:42 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence, Meigs33 min
Apr 3, 3:53 AM EDTSevere Thunderstorm WarningRLXLawrence22 min
Apr 3, 3:56 AM EDTSevere Thunderstorm WarningRLXWashington19 min
Apr 3, 4:02 AM EDTSevere Thunderstorm WarningRLXMeigs, Washington43 min
Apr 3, 4:11 AM EDTSevere Thunderstorm WarningRLXGallia, Meigs34 min
Apr 3, 4:13 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence32 min
Apr 3, 4:16 AM EDTTornado WarningRLXLawrence14 min
Apr 3, 4:45 AM EDTSevere Thunderstorm WarningRLXLawrence45 min
Apr 3, 4:46 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence, Meigs44 min
Apr 3, 10:09 AM EDTAreal Flood WarningRLXGallia, Jackson, Lawrence5 days
Apr 3, 10:13 AM EDTAreal Flood WarningRLXAthens, Gallia, Jackson, Meigs5 days
Apr 3, 7:06 PM EDTAreal Flood WarningRLXWashington3 days
Apr 3, 4:27 AM EDTTornado WarningRLXDoddridge, Pleasants, Ritchie, Tyler, Wirt, Wood33 min
Apr 3, 4:42 AM EDTTornado WarningRLXWayne33 min
Apr 3, 4:43 AM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 4 more47 min
Apr 3, 4:55 AM EDTTornado WarningRLXLincoln, Wayne35 min
Apr 3, 5:19 AM EDTTornado WarningRLXBoone, Lincoln, Logan, Mingo, Wayne26 min
Apr 3, 5:21 AM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Doddridge, Gilmer, Jackson and 7 more39 min
Apr 3, 5:27 AM EDTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Kanawha, Lincoln, Logan and 3 more48 min
Apr 3, 5:41 AM EDTTornado WarningRLXBoone, Kanawha, Lincoln, Logan34 min
Apr 3, 5:57 AM EDTSevere Thunderstorm WarningRLXBarbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 9 more48 min
Apr 3, 6:09 AM EDTTornado WarningRLXClay, Fayette, Kanawha, Nicholas36 min
Apr 3, 6:34 AM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Lincoln, Logan, Mingo, Wayne41 min
Apr 3, 6:39 AM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Webster36 min
Apr 3, 6:42 AM EDTSevere Thunderstorm WarningRLXBarbour, Braxton, Pocahontas, Randolph, Upshur, Webster33 min
Apr 3, 7:46 AM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster44 min
Apr 3, 8:01 AM EDTSevere Thunderstorm WarningRLXFayette, Kanawha, Nicholas, Raleigh29 min
Apr 3, 8:17 AM EDTTornado WarningRLXFayette, Nicholas28 min
Apr 3, 9:22 AM EDTAreal Flood WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more23 hr
Apr 3, 9:55 AM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas50 min
Apr 3, 9:59 AM EDTAreal Flood WarningRLXBraxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 4 more6 hr
Apr 3, 10:29 AM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Webster46 min
Apr 3, 3:19 PM EDTSpecial Weather StatementRLXWayne26 min
Apr 3, 3:44 PM EDTFlash Flood WarningRLXBoone, Cabell, Lincoln, Logan, Mingo, Wayne5 hr
Apr 3, 3:54 PM EDTSpecial Weather StatementRLXLincoln, Wayne36 min
Apr 3, 4:02 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo28 min
Apr 3, 4:08 PM EDTTornado WarningRLXLogan, Mingo22 min
Apr 3, 4:31 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming29 min
Apr 3, 4:34 PM EDTFlash Flood WarningRLXBoone, Fayette, Kanawha, Lincoln, Putnam3 hr
Apr 3, 4:36 PM EDTSpecial Weather StatementRLXCabell, Wayne24 min
Apr 3, 4:59 PM EDTSpecial Weather StatementRLXFayette, Raleigh31 min
Apr 3, 5:07 PM EDTSpecial Weather StatementRLXWayne23 min
Apr 3, 5:14 PM EDTFlash Flood WarningRLXBoone, Fayette, Kanawha, Logan, Raleigh, Wyoming4 hr
Apr 3, 5:29 PM EDTSpecial Weather StatementRLXFayette31 min
Apr 3, 5:33 PM EDTSpecial Weather StatementRLXLincoln, Wayne27 min
Apr 3, 5:36 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh24 min
Apr 3, 5:46 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Mingo, Wayne29 min
Apr 3, 5:51 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo, Wayne24 min
Apr 3, 6:05 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan25 min
Apr 3, 6:15 PM EDTSpecial Weather StatementRLXLogan15 min
Apr 3, 6:29 PM EDTSevere Thunderstorm WarningRLXBoone, Logan16 min
Apr 3, 6:44 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh31 min
Apr 3, 7:14 PM EDTSpecial Weather StatementRLXFayette16 min
Apr 3, 7:36 PM EDTSpecial Weather StatementRLXFayette9 min

Nearby

Tornado Warnings in Ohio, 2025Tornado Warnings in West Virginia, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.